# SDR YENA2008034

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 6,330 hours, 4,006 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160902AD
- Part serial: 0582759
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 5,409 hours, 3,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 437, BOS-MCO, CABIN ALTITUDE CLIMBING AS LEVELING OFF AT ALT.  STARTED DESCENT AND GOT CABIN ALT HI WARNING.  KEPT DESCENDING TO 20,000 FT AND CABIN ALT STABILIZED.  DIVERTED TO JFK.  MAX CABIN ALT 9800 FT.  TROUBLESHOT PER FIM 21-31-00-810-806-A00.  FAULT CODE 2111008CPC.  REMOVED AND REPLACED CPCS CONTROLLER FROM FWD AVIONICS IAW 21-31-01.  OPS CHECK GOOD, NO FAULTS NOTED.  A/C OK FOR SERVICE.
